English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cholesky-like Factorizations of Skew-Symmetric Matrices

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Zentrum für Technomathematik, Universität Bremen, D-28334 Bremen, Germany;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Byers, R., Faßbender, H., Mehrmann, V., & Watkins, D. (2000). Cholesky-like Factorizations of Skew-Symmetric Matrices. Electronic Transactions on Numerical Analysis, 11, 85-93. Retrieved from http://etna.mcs.kent.edu/vol.11.2000/pp85-93.dir/pp85-93.html.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-9BC9-C
Abstract
There is no abstract available